Skip to Content

Have been on Tramadol for eleven months 6-8 a day can you give me any advise on how to wean myself?

Responses (2)

Marvell 23 Nov 2011

It is best to get a tapering down program from your doctor, and they can monitor you while you wean off tramadol. All the very best.

Anonymous 23 Nov 2011

Marvell is so right about tapering on this drug as stopping it suddenly can precipitate seizures. Please do a taper program which could include dropping one pill every 5 days or so, depending on how you feel at this level. As with a lot of these type of drugs it may take some time to get off of them completely. Hope this helps...

skillskull 23 Nov 2011

thanks for your help

Anonymous 23 Nov 2011

You are much welcome, I wish you success... Mary

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions